# SDR AALA20161005010

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 101,327 hours, 16,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND AT BS  1207, S37R. FASTENERS PULL THROUGH AND CRACKING IN SKIN. REPAIRED FUSELAGE SKIN AND STRINGER IAW EA 263966.
